Tb drugs side effects

My dad was recently diagnosed to have potts spine. He was started on 4 tb drugs once a day. Since then he is having very poor appetite and no craving for food.unable to eat well. How long it will take for appetite to become normal ?

1 Reply

oldestnewest
  • Hi Anuroshan,

    Poor Dad, that does sound miserable. It's great that you are being very supportive though.

    Unfortunately, both TB and the TB medication can your Dad without an appetite. But, it is essential for him to eat to help him get better and to better tolerate the medication.

    You need to help your Dad to get a well-balanced and nutritious diet, but there are some tips that may help. He may find it easier to eat small, calorie rich meals - and to eat a small meal 6 times a day rather than 3 larger meals each day.

    Eating proteins - like meat, lentils, meat alternatives, eggs, etc - is a good way to take in calories without eating too much fat or sugar. Cheese is also good, though does contain more fat. Many people swear by protein shakes, which you can pick up from healthfood stores, as a way of getting maximum nutrition without feeling uncomfortable.

    I hope this helps. As he gets better and stronger, slowly his appetite will return.

    Best wishes,

    Helen

You may also like...